MAUDE Adverse Event Report: MEDTRONIC XOMED INC. IPC® HANDPIECE - XPS® STRAIGHTSHOT® M5; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) I

MEDTRONIC XOMED INC. IPC® HANDPIECE - XPS® STRAIGHTSHOT® M5; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) I
Model Number 1899200RF
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that continue to run without the pedal and the motor sounds weird.There is no known patient impact.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: product analysis found that no fault found.H6: additional information suggest that b21 , c21 and d16 no longer apply to this event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
IPC® HANDPIECE - XPS® STRAIGHTSHOT® M5
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) I
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key21949413
Report Number1045254-2025-01245
Device Sequence Number18422364
Product Code ERL
UDI-Device Identifier00643169588110
UDI-Public00643169588110
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K081277
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1899200RF
Device Catalogue Number1899200RF
Device Lot Number211330394
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer05/15/2025
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown